BibTeX record journals/tcs/Perez-DiazSS04

download as .bib file

@article{DBLP:journals/tcs/Perez-DiazSS04,
  author    = {Sonia P{\'{e}}rez{-}D{\'{\i}}az and
               Juana Sendra and
               J. Rafael Sendra},
  title     = {Parametrization of approximate algebraic curves by lines},
  journal   = {Theor. Comput. Sci.},
  volume    = {315},
  number    = {2-3},
  pages     = {627--650},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.tcs.2004.01.010},
  doi       = {10.1016/j.tcs.2004.01.010},
  timestamp = {Fri, 30 Dec 2005 16:00:28 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Perez-DiazSS04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}